# SDR FDEA201707272057

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 25,750 hours, 14,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEVEL CRUISE AT 340,  RECEIVED A HYD QTY LOW FOLLOWED BY A LOW PRESSURE GREEN SYSTEM.  LOW PRESSURE LIGHT GREEN SYSTEM REMAINED ILLUMINATED. COMPLIED WITH ECAM AND QRH.   DECLARED AN EMERGENCY AND CONTINUED FLIGHT TO DESTINATION.  GREEN QTY IN RED ZONE, INCREASED ON SHORT FINAL.  FOUND A PIN HOLE IN THE B LINE.  REMOVED THE LINE IAW MM 20-23-11-00,   REPAIRED AND REINSTALLED.  REMOVED AND REPLACED SERVO CONTROL PRESSURE SWITCH 19CB IAW AMM 27-14-18-04.
